×

Composite Bernstein cubature. (English) Zbl 1347.41026

The authors consider a sequence of composite bivariate Bernstein operators and the cubature formula associated with them. The upper bounds for the remainder term of a cubature formula are described in terms of moduli of continuity of order two.

MSC:

41A36 Approximation by positive operators
PDF BibTeX XML Cite
Full Text: DOI arXiv Euclid

References:

[1] A. M. Acu and M. D. Rusu, New results concerning Chebyshev-Grüss-type inequalities via discrete oscillations , Appl. Math. Comput. 243 (2014), 585-593. · Zbl 1335.41001
[2] D. Bărbosu and D. Miclăuş, On the composite Bernstein type cubature formula , Gen. Math. 18 (2010), no. 3, 73-81.
[3] D. Bărbosu and D. Miclăuş, On the composite Bernstein type quadrature formula , Rev. Anal. Numér. Théor. Approx. 39 (2010), no. 1, 3-7.
[4] D. Bărbosu and O. Pop, On the Bernstein bivariate approximation formula , Carpathian J. Math. 24 (2008), no. 3, 293-298. · Zbl 1249.41056
[5] D. Bărbosu and O. T. Pop, A note on the Bernstein’s cubature formula , Gen. Math. 17 (2009), no. 3, 161-172. · Zbl 1199.41167
[6] L. Beutel, H. H. Gonska, D. Kacsó, and G. Tachev, “On variation-diminishing Schoenberg operators: New quantitative statements” in Multivariate Approximation and Interpolation with Applications (Almuñécar, 2001) , Monogr. Real Acad. Ci. Exact. Fís. Quím. Nat. Zaragoza 20 , Acad. Ci. Exact. Fís. Quím. Nat. Zaragoza, 2002, 9-58. · Zbl 1113.41014
[7] L. Beutel and H. Gonska, “Quantitative inheritance properties for simultaneous approximation by tensor product operators, II: Applications” in Mathematics and Its Applications (Proc. 17th Scientific Session) , Editura Universitatii Transilvania, Braşov, 2003, 1-28. · Zbl 1058.47015
[8] H. Gonska, Quantitative approximation in C(X) , Habilitationsschrift, University of Duisburg, 1986. · Zbl 0688.41024
[9] H. Gonska and I. Rasa, Sur la suite des opérateurs Bernstein composés , Rev. Anal. Numér. Théor. Approx. 42 (2013), no. 2, 151-160.
[10] B. S. Mitjagin and E. M. Semenov, Absence of interpolation of linear operators in spaces of smooth functions , Inv. Akad. Nauk SSSR Ser. Math. 41 (1977), no. 6, 1289-1328.
[11] R. Păltănea, On some constants in approximation by Bernstein operators , Gen. Math. 16 (2008), no. 4, 137-148.
[12] M. D. Rusu, Chebyshev-Grüss- and Ostrowski-type inequalities , Ph.D. thesis, Duisburg-Essen University, 2014.
[13] D. D. Stancu and A. Vernescu, On some remarkable positive polynomial operators of approximation , Rev. Anal. Numér. Théor. Approx. 28 (1999), no. 1, 85-95. · Zbl 1056.41016
[14] V. Ya. Yanchak, The expansion of functions of a mixed class in a series of algebraic polynomials , Trudy Mat. Inst. Steklov. 128 (1972), 242-256.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.